MAUDE Adverse Event Report: ARTHREX, INC. FIBERTAK SUTURE ANCHOR; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. FIBERTAK SUTURE ANCHOR; NON-DEGRADABLE FIXATN FASTENER
Model Number FIBERTAK SUTURE ANCHOR
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 08/30/2025, an arthrex subsidiary employee reported via email that an ar-3600 fibertak suture anchor experienced an issue.After the anchor was placed following the correct steps, a gentle pull was performed to verify placement.As a result, the anchor came out.Upon inspection, it was found to be torn (see photo attachment).The case was completed; however, no specific details were provided regarding how it was finalized.This issue was discovered during a shoulder arthroscopy procedure performed on (b)(6)2025, with no reported patient harm.Additional information has been requested on 09/08/2025.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint allegation is confirmed based on the photographic evidence submitted for evaluation of an ar-3600 fibertak¿ suture anchor, batch 15399127.The image shows damage to one end of the implant.Based on the information provided ¿ which may include the returned device (if available), photographs, videos, the event description, and any additional field input ¿ arthrex has determined the most likely cause of the reported issue.The most likely cause is attributed to use-related factors, such as: insufficient bone quality.Improper tunnel preparation.Misalignment during insertion.Excessive tension was applied.

Brand Name
FIBERTAK SUTURE ANCHOR
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23086108
Report Number1220246-2025-03925
Device Sequence Number18767502
Product Code MBI
UDI-Device Identifier00888867101890
UDI-Public(01)00888867101890(11)250304(17)300228(10)15399127
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K181769
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 01/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFIBERTAK SUTURE ANCHOR
Device Catalogue NumberAR-3600
Device Lot Number15399127
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2025
Supplement Date Received by Manufacturer01/23/2026
Initial Report FDA Received Date09/18/2025
Supplement Report FDA Received Date01/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown